# SDR UPS06M48237

- Difficulty date: September 5, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT HORIZ STAB, FOUND NR 26 BARREL NUT BORE CORRODED, BARREL NUT BORE AT SPLICE FITTING REAMED TO 1.067"DIA.  REMAINING BLEND OUT 0.108" DEEP, BOTTOM BLEND OUT 0.066" DEEP, EXCEEDED LIMITS PER EO MD11 -5510-19409K.  BARREL NUT BORE AND FASTENERS HOLES TRANSFERED ONTO NEW FITTING PER DOUGLAS DWG ALC8100.  NEW SPLICE FITTING INSTALLED PER SRM 51-38 -01 V.II R.38 AND SRM 51-33-01 V.II R.38.
